# SDR DLM88991819

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: T/R Unit
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOW HYD QTY ON LEFT SIDE (2 QUARTS) AND ASSOCIATED LEFT LOW HYD PRESSURE MESSAGE OCCURRED ON SHORT FINAL TO LANDING.  AFTER LANDING GEAR AND FULL FLAPS EXTENDED.  TIGHTENED B-NUT ON THRUST REVERSER MODULE.
